# SDR DALA2023091207481

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 ELONGATED HOLE FASTENER HEAD INTERNAL SKIN LOC. FR 74 STR 30R TO 30L SHEAR TIE (4 E/A) AND TIE CLIPS (4 E/A) IN THS COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE (4EA) AND CLIP (4EA) AND FASTENERS LOC FRAME 74 AND STR 31R TO STR 31L ON THS COMPARMENT AS PER A319 SRM51-42-11 AND 51-72-11. (2964872)
